# SDR CA100212006

- Difficulty date: February 10, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 18,342 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 235010616
- Condition: Failed
- Location: Attitude
- Part time: 412 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT STARTED UP AND TAXIED ACROSS THE FIELD TO PICK UP PASSENGERS. UPON THE NEXT START THE CO-PILOT ATTITUDE INDICATOR FAILED TO ERECT.  THE ACFT RETURNED TO BASE FOR MX.  THE ATTITUDE INDICATOR WAS REPLACED WITH A NEW UNIT, FUNCTION TESTED OK. (TC  20100212006)
